# SDR AU960277

- Difficulty date: March 8, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc IO720A1A
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: RG17980
- Condition: Leaking
- Location: Eng,Fuel Dist Sy
- Component: Romec, RG17980
- Stage of operation: CR
- Nature of condition: B, K
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE DRIVEN FUEL PUMP LEAKING FROM REAR OF PUMP
